# SDR AALA200810173

- Difficulty date: November 8, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 50,566 hours, 25,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON RADIUS IN AFT ACCESSORY COMPARTMENT STATION 1418.  INSTALLED LONGERON REPAIR SPLICE PER AARD 53-30-00-2.
